EconPapers    
Economics at your fingertips  
 

Local existence for a general model of size-dependent population dynamics

Nobuyuki Kato and Hiroyuki Torikata

Abstract and Applied Analysis, 1997, vol. 2, 1-20

Abstract:

We shall investigate a size structured population dynamics with aging and birth functions having general forms. The growth rate we deal with depends not only on the size but also on time. We show the existence of a local solution and continuous dependence on the initial data, which shows the uniqueness of the solution as well.

Date: 1997
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2/474628.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2/474628.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:474628

DOI: 10.1155/S1085337597000353

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:474628